MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the American Veterinary Medical Association · 1984

Salicylate-induced seizures in a dog.

Schubert T A

Клинический случайСтатьяПеревод в очереди

Аннотация

A 10-year-old, mixed-breed, castrated male dog was examined because of acute onset of vomiting followed by severe generalized seizures. The dog had been on a treatment regimen that included a salicylate-containing drug, and the owners unknowingly supplemented aspirin. Supportive treatment utilizing sodium bicarbonate resulted in return to normal within 24 hours. Blood salicylate concentrations were determined to be in the range toxic to human beings.

Для цитирования: Schubert T A. Salicylate-induced seizures in a dog.. Journal of the American Veterinary Medical Association. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.